MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED; ALTA MONITOR

EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED; ALTA MONITOR
Model Number ALTAALL1
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a failure with the alta monitor.The monitor reported 100/100 on the arterial line after the acumen cuff pressure release, this was during patient monitoring.This occurred during a target marketing release at a facility.All parameters were reporting accurately at that point.The physician attempted to stop and restart clearsight monitoring.But after stopping, the clinician could not restart due to the zeroing requirement.They attempted to re-zero, but could not due to heart reference sensor zeroing step.They were seeing the clearsight cuff zeroing.There was no patient harm or injury.
 
Additional Manufacturer Narrative
The alta unit has not arrived for evaluation.Once it has arrived and the product evaluation results are available a supplemental report will be submitted.The device history record review is pending.Once completed the results will be submitted in a supplemental submission.
 
Additional Manufacturer Narrative
The unit was not received for product evaluation.The log files were received for review.The log file investigation found that there was no indication of the inaccurate values for the aiq cuff after the cuff release or any indication of the heart reference sensor not zeroing after the cuff release.The scenario was attempted to be re-created but was unsuccessful in reproducing the issue.There was no defect identified.The engineering evaluation was completed.Since the issue was not confirmed, there is not sufficient evidence to determine if this complaint was related to manufacturing, design, or labeling.It is not known if any procedural factors may have contributed to the event.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.The device history record review was completed and all manufacturing inspections passed with no non conformances.

Brand Name
HEMOSPHERE ALTA ADVANCED
Common Device Name
ALTA MONITOR
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key19721530
Report Number2015691-2024-05265
Device Sequence Number8206595
Product Code DQK
UDI-Device Identifier00690103217704
UDI-Public(01)00690103217704(17)20281227
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K232294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALTAALL1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer10/01/2024
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown